Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Jacobian elliptic functions and minimal surfaces

Author: Faruk F. Abi-Khuzam
Journal: Proc. Amer. Math. Soc. 123 (1995), 3837-3849
MSC: Primary 53A10; Secondary 33E05
MathSciNet review: 1301004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Jacobian elliptic functions we construct families of complete immersed minimal surfaces, with one, two or three ends and a non-trivial symmetry group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 33E05

Retrieve articles in all journals with MSC: 53A10, 33E05

Additional Information

PII: S 0002-9939(1995)1301004-5
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia